# SDR DL72K951836

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 3340 · Exterior Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, R-2 DOOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK OPERATION NORMAL.
